A note on the paper: "Nonlinear integral equations with new admissibility types in b-metric spaces"
MetadataShow full item record
CitationRadenović, S., Došenović, T., Ozturk, V., & Dolićanin, Ć. (2017). A note on the paper: “Nonlinear integral equations with new admissibility types in b-metric spaces.” Journal of Fixed Point Theory and Applications, 19(4) 2287-2295. https://doi.org/10.1007/s11784-017-0416-2
In this paper we consider, discuss and slightly complement recent fixed point results for mappings in b-metric spaces established by Sintunavarat (J Fixed Point Theory Appl 18:397-416, 2016). Thus, all our results are with shorter proofs. In addition, an application to integral equations is given to illustrate the usability of our approach.